# SDR DL76S951280

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2606735
- Condition: Failed
- Location: Nose Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FELT AND HEARD LOUD BANG AT NOSE AREA.  RETURNED TO GATE, FOUND RT NOSE WHEEL RIM BROKEN AND LEFT WHEEL DAMAGED FROM THE EXPLOSION.  INITIAL INSPECTION, INDICATES FAILURE OF WHEEL AT BEAD AREA.
